Notes on operator-valued solutions of the Yang-Baxter equation and the reflection equation

Kazuhiro Hikami, Yasushi Komori

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We reconsider the operator-valued solutions of the Yang-Baxter equation and the reflection equation. We construct quantum Knizhnik-Zamolodchikov type operators, and discussed the relationship with the MacDonald q-polynomial theory associated with the classical root systems.

Original languageEnglish
Pages (from-to)2861-2870
Number of pages10
JournalModern Physics Letters A
Volume11
Issue number36
DOIs
Publication statusPublished - Jan 1 1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics
  • Astronomy and Astrophysics

Fingerprint Dive into the research topics of 'Notes on operator-valued solutions of the Yang-Baxter equation and the reflection equation'. Together they form a unique fingerprint.

  • Cite this